# SDR SWAA2025041421088

- Difficulty date: April 3, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N1809U
- Make and model: Boeing 737-8
- Aircraft serial: 60188
- Aircraft time: 8,585 hours, 4,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 EA. AFT CARGO L/H CAP STRIPS HAVE MULTIPLE AREAS OF CORROSION<[01] PROCURED SERVICEABLE REPLACEMENT CAP STRIPS FROM STOCK. CAP STRIPS TO BE INSTALLED ON TASK# 2552-E-17151-MAX (REPL - CARGO COMPARTMENT SIDEWALL STANDARDIZATION) TTG8Q00SYSZJ;[02] CHAD DUNN (TECHNICIAN); 07-APR-2025 18:59 UTC PROCURED SERVICEABLE REPLACEMENT CAP STRIPS FROM STOCK. CAP STRIPS TO BE INSTALLED ON TASK# 2552-E-17151-MAX (REPL - CARGO COMPARTMENT SIDEWALL STANDARDIZATION) TTG8Q00SYSZJ
